# SDR 0002679883

- Difficulty date: July 21, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 50,657 hours, 49,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Cabin Cooling
- Part time: 26,458 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER TAKEOFF, THE CABIN FILLED WITH SMOKE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FNT WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THE AIR CYCLE MACHINE WAS PUMPING SMOKE INTO THE CABIN.  REPLACED THE AIR CYCLE MACHINE, NUMEROUS TEMP SENSORS, CONTROLLERS, AND VALVES.  AIRCRAFT RETURNED TO SERVICE.
